# SDR SWAA2025010772969

- Difficulty date: December 1, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB UNDER ACB FWD SHIELD BS 767-787 RBL 23 (MARKED)<[01] REMOVED AND REPLACED WEB UNDER ACB FWD SHIELD BS 767-787 RBL 23 I.A.W SRM 51-40-02-0G-0 AND DWG 146A0081.;[02] VERIFIED STEP 6 COMPLETE.;[03] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
